# SDR 97FDEA00874

- Difficulty date: December 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N144FE
- Make and model: Boeing 727-21C
- Aircraft serial: 19137
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Bottle Fitting
- Part number: 65162142
- Condition: Corroded
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING NR0748, DISCOVERED CORROSION ON AFT SIDE OF RT BOTTLE FITTING, BS 870, RBL 66, WL 184.  *S/D*  REMOVED CORROSION, BLENDED ON AFT SIDE OF RT BOTTLE PIN COATING, FOUND COATING TO BE IN LIMITS PER FED EA 7-5710-35103.
